Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The serial test for congruential pseudorandom numbers generated by inversions

Author: Harald Niederreiter
Journal: Math. Comp. 52 (1989), 135-144
MSC: Primary 65C10; Secondary 11K45
MathSciNet review: 971407
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two types of congruential pseudorandom number generators based on inversions were introduced recently. We analyze the statistical independence properties of these pseudorandom numbers by means of the serial test. The results show that these pseudorandom numbers perform satisfactorily under the serial test. The methods of proof rely heavily on bounds for character sums such as the Weil-Stepanov bound for character sums over finite fields.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65C10, 11K45

Retrieve articles in all journals with MSC: 65C10, 11K45

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society